A Caltech Library Service

Asymptotic analysis of silicon based Bragg fibers

Xu, Yong and Yariv, Amnon and Fleming, James G. and Lin, Shawn-Yu (2003) Asymptotic analysis of silicon based Bragg fibers. Optics Express, 11 (9). pp. 1039-1049. ISSN 1094-4087.

See Usage Policy.


Use this Persistent URL to link to this item:


We developed an asymptotic formalism that fully characterizes the propagation and loss properties of a Bragg fiber with finite cladding layers. The formalism is subsequently applied to miniature air-core Bragg fibers with Silicon-based cladding mirrors. The fiber performance is analyzed as a function of the Bragg cladding geometries, the core radius and the material absorption. The problems of fiber core deformation and other defects in Bragg fibers are also addressed using a finite-difference time-domain analysis and a Gaussian beam approximation, respectively.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 2003 Optical Society of America. Received March 14, 2003; Revised April 25, 2003. This research was sponsored by the Office of Naval Research (Y. S. Park), whose support is gratefully acknowledged.
Subject Keywords:OCIS codes: (130.2790) Guided waves; (230.7370) Optical design and fabrication
Issue or Number:9
Record Number:CaltechAUTHORS:XUYoe03
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:306
Deposited By: Archive Administrator
Deposited On:18 May 2005
Last Modified:02 Oct 2019 22:32

Repository Staff Only: item control page